# SDR DL76S030684

- Difficulty date: July 22, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 49,405 hours, 23,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 113T122622
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF BOLTS IAW AD 2003-11-16, CORROSION WAS FOUND IN THE BORES OF THE RH WING INBOARD FLAP, OUTBOARD ATTACH FITTING.  3 OF THE 4 AFT ATTACH LOCATIONS WERE CORRODED IN THE 9-10 BEAM ASSEMBLY.  THE HOLES WERE OVERSIZED TO REMOVE THE CORROSION, FREEZE PLUGGED, AND THE MODIFICATION CONTINUED WITHOUT DEVIATION.  BOEING APPROVED THE SUBJECT REPAIR VIA 8110-3 FORM.
